Access count of this item: 69

Files in This Item:
File Description SizeFormat 
1659-13.pdf1.14 MBAdobe PDFView/Open
Title: Spherical functions on $U(n, n)/(U(n)×U(n))$ and hermitian Siegel series (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Hironaka, Yumiko
Author's alias: 広中, 由美子
Keywords: MSC: 11F85
spherical functions
unitary groups
hermitian Siegel series
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 141
End page: 156
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.